Geometric unitaries in JB-algebras
Publication in refereed journal


Times Cited
Web of Science6WOS source URL (as at 08/04/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractIn this note, we study geometric unitaries of JB-algebras (in particular, self-adjoint parts of C*-algebras). By using order theoretical arguments, we show that the geometric unitaries of a JB-algebra are precisely the central algebraic unitaries (or central symmetries). (C) 2009 Elsevier Inc. All rights reserved.
All Author(s) ListLeung CW, Ng CK, Wong NC
Journal nameJournal of Mathematical Analysis and Applications
Detailed descriptionVol. 360, issue 2,
Year2009
Month12
Day15
Volume Number360
Issue Number2
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Pages491 - 494
ISSN0022-247X
eISSN1096-0813
LanguagesEnglish-United Kingdom
KeywordsCentral symmetries; Geometric unitaries; JB-algebras
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2021-09-04 at 00:08